# SDR SWI2025F00482

- Difficulty date: March 14, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 37,136 hours, 38,349 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FOUND AT RH INBD FLAP (MARKED) MX 29796578  (C-CHECK RO 04/17/2025)COMPLIED WITH REO 601R-57-52-2513 REV -- DATE 2025-03-18 REPAIR TO THE RH INBD FLAP.
